Advanced SearchSearch Tips
A Class of Starlike Functions Defined by the Dziok-Srivastava Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.95-106
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.095
 Title & Authors
A Class of Starlike Functions Defined by the Dziok-Srivastava Operator
Silverman, Herb; Murugusundaramoorhty, Gangadharan; Vijaya, Kaliappan;
  PDF(new window)
A comprehensive class of starlike univalent functions defined by Dziok-Srivastava operator is introduced. Necessary and sufficient coefficient bounds are given for functions in this class to be starlike. Further distortion bounds, extreme points and results on partial sums are investigated.
univalent functions;starlike functions;varying arguments;coefficient estimates;
 Cited by
B. C. Carlson and S. B. Shaffer, Starlike and prestarlike hypergrometric functions, SIAM J. Math. Anal., 15(2002), 737-745.

B. C. Carlson, Special Functions of Applied Mathematics, Academic Press, New York, 1977.

J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Intergral Transform and Spec. Funct., 14(2003), 7-18. crossref(new window)

A. W. Goodman, On uniformly convex functions, Ann. polon. Math., 56(1991), 87-92. crossref(new window)

A. W. Goodman, On uniformly starlike functions, J. Math. Anal. & Appl., 155(1991), 364-370. crossref(new window)

S. Kanas and H. M. Srivastava, Linear operators associated with k-uniformaly convex functions, Intergral Transform and Spec. Funct., 9(2000), 121-132. crossref(new window)

W. Ma and D. Minda, Uniformly convex functions, Ann. Polon. Math., 57(1992), 165-175. crossref(new window)

S. Ponnusamy and S. Sabapathy, Geometric properties of generalized hypergeometric functions, Ramanujan Journal, 1(1997), 187-210. crossref(new window)

E. D. Rainville, Special Functions, Chelsea Publishing Company, New York, 1960.

F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc., 118(1993), 189-196. crossref(new window)

F. Ronning, Integral representations for bounded starlike functions, Annal. Polon. Math., 60(1995), 289-297. crossref(new window)

S. Ruscheweyh, New criteria for Univalent Functions, Proc. Amer. Math. Soc., 49(1975), 109-115. crossref(new window)

H. Silverman, Univalent functions with varying arguments, Proc. Amer. Math. Soc., 49(1975), 109-115. crossref(new window)

H. Silverman, Partial sums of starlike and convex functions, J. Math. Anal. & Appl., 209(1997), 221-227. crossref(new window)

E. M. Silvia., Partial sums of convex functions of order $\alpha$, Houston. J. Math., Math. Soc., 11(3)(1985), 397-404.

H. M. Srivastava and S. Owa, Some characterization and distortion theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators and certain subclasses of analytic functions, Nagoya Math. J., 106(1987), 1-28. crossref(new window)

H. M. Srivastava and A. K. Mishra, Applications of fractional calculus to parabolic starlike and uniformly convex functions, Computers Math. Applc., 39(2000), 57-69.

K. G. Subramanian, G. Murugusundaramoorthy, P. Balasubrahmanyam and H. Silverman, Subclasses of uniformly convex and uniformly starlike functions, Math. Japonica., 42(3)(1995), 517-522.

K. Vijaya and G. Murugusundaramoorthy, Some uniformly starlike functions with varying arguments, Tamkang. J. Math., 35(1)(2004), 23-28.